# SDR CALA2016121901102

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 50,594 hours, 16,735 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TO. GEAR ULTIMATELY RETRACTED.  ADDITIONAL FUEL BURN , DIVERTED TO IAH FOR FUEL. OPEN/CLOSE MANUAL GEAR EXT DOOR. GEAR WORKED NORMALLY PERFORMED MAIN LANDING GEAR OPERATIONAL TEST REF AMM 32-32-00-71 0-801.  NO DEFECTS NOTED AT THIS TIME.  ALSO CLEARED MANUAL EXTEND ACCESS DOOR OF ALL DEBRIS.  A/C OK FOR SERVICE.
